Access count of this item: 333

Files in This Item:
File Description SizeFormat 
1345-12.pdf1.54 MBAdobe PDFView/Open
Title: CLASSIFYING SPACES OF DEGENERATING POLARIZED HODGE STRUCTURES (Local invariants of families of algebraic curves)
Authors: Kato, Kazuya
Usui, Sampei
Author's alias: 加藤, 和也
臼井, 三平
Issue Date: Nov-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1345
Start page: 189
End page: 202
URI: http://hdl.handle.net/2433/25057
Appears in Collections:Local invariants of families of algebraic curves

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.